RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 187–196 (Mi de8555)  

Ordinary Differential Equations

Stability with respect to a filter of a class of general dynamical systems

I. V. Gaishun

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (1518 kB)

English version:
Differential Equations, 1995, 31:2, 173–181

Bibliographic databases:
UDC: 517.938
Received: 23.09.1994

Citation: I. V. Gaishun, “Stability with respect to a filter of a class of general dynamical systems”, Differ. Uravn., 31:2 (1995), 187–196; Differ. Equ., 31:2 (1995), 173–181

Citation in format AMSBIB
\Bibitem{Gai95}
\by I.~V.~Gaishun
\paper Stability with respect to a filter of a class of general dynamical systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 187--196
\mathnet{http://mi.mathnet.ru/de8555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373779}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 173--181


Linking options:
  • http://mi.mathnet.ru/eng/de8555
  • http://mi.mathnet.ru/eng/de/v31/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019